Hi ladies, I hope you’re well and in the best of health. I’ve got a lot on my plate these days with my cousin suffering from terminal cancer, university and work so please forgive me if you don’t see many posts from me in the near future. Also, please keep my cousin in your prayers. He is only 10 years old and was diagnosed with a brain tumour last year and after intensive chemotherapy and medication, his doctors recently said that there’s not much they can do regarding the cancer anymore. It’s very upsetting but as a believer in God, I believe that whatever Allah wills is to be accepted and there’s good in even the worst. I don’t like to talk much about my personal life but I just wanted to tell you about my cousin as I know that you all care and that there’s nothing stronger than prayer and by telling you this, hopefully all of our prayers for him will be accepted.
Moving on, my skin’s been getting better yet worse at the same time. Who knew that’d be possible? I’ve been taking photos of my skin every other day or so in order to monitor the change in my complexion and the acne around my forehead has gone down quite dramatically but the chin is just a raging mess. One day I’ll feel confident enough to show you those photos but, I think the last time I made an entry in this diary was that my chin was covered in painful spots but it’s been getting a whole lot worse. My chin is incredibly sore, red and painful to touch so applying makeup and cleansing has been a nightmare.
Accompanying the acne around my chin are flaky, dry patches which makes my makeup look ridiculous. I’ve tries to cover up to no avail and covering up dry skin makes it look worse as everyone knows.
Yesterday I visited my GP regarding Dianette (a contraceptive pill that also helps with acne) giving me mood swings and making me an emotional wreck. It worked so well on my skin and I saw a change in less than the first 21 days I was to take it. Despite the great affect it had on my skin, my weight and mood got worse so she prescribed me Marvelon, another pill but with leas oestrogen than Dianette. Many women I know recommended I take Yasmin however, my doctor told me that my borough had banned doctors from prescribing very recently due it’s higher link to blood clots and cancer than the other contraceptives. Inshallah Marvelon will work not only on my skin but also doesn’t cause me any issues with my mental wellbeing and general health.
It’s crazy how badly my acne has affected my confidence as of late. I honestly don’t want to leave my house until it goes away which is impossible. I’ve tried to avoid going to Sainsburys after my attempt at covering up the spots failed and I felt that everyone would look at me funny when I go to university. It’s gotten that bad. I don’t ever want to feel like that again.